advertisement
Question
Posted by: Miss Preg Hopeful | 2006/11/08

Pregnancy

Hi Doc

Just a few questions re pregnancy:

1. I have heard one should avoid peanuts when pregnant but should one avoid all nuts?
2. Is there any medicine one can take for sinus congestion during pregnancy?
3. What other foods should one avoid during pregnancy?
4. Where can one buy a supportive elasticised 'back strap"/ belt to support one's back during pregnancy?
5. Is it okay to take anti-inflammatories in the first 3 months of pregnancy?

Thanks for your time!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Miss Preg hopeful
1.Avoid raw peanuts as they may contain a type of fungus called aspergillus( aflatoxin producing) that can be harmful. You can also get this in rooibostea and some wheat products so always buy well known and trusted brands. Peanuts are actually a type of bean and not a nut!
If you or your husband are from an allergic family ( with asthma, eczema and/or hayfever) eating peanuts can make your child more prone to having a peanut allergy.
2. You can use local nose drops for sinus congestion like Drixine/Illiadin - also just for a few days at a time.
3. See http://www.kidshealth.org/parent/nutrition_fit/nutrition/eating_pregnancy.html for diet guidelines
4. I bought an (ugly) pregnancy "step-in" at a boutique with my first pregnancy but had no stretch marks! You will probably find some at specialized stores for pregnant mothers. I believe it does make a difference to your back and the support of your tummy.
5. Rather avoid anti-inflammatories - Panado is safer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dasie | 2006/11/08

i use the depo injection since my sun was bord (2)
i stop use it. my last injection was on 2 jun 2006.
how long will it take for my periods to start again. Can you please give me advices.

Reply to Dasie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement